# SDR DALA108069867

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 218-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CARGO TIE DOWN TRACK CORRODED IN FWD CARGO COMPARTMENT AT BS218-BS598 L26L TO L27L. REPAIRED IAW DWG S2922357 AND SRM 53-21-0, 51-30-01, 51-30-05.
